# SDR 2006FA0000948

- Difficulty date: September 8, 2006
- Submitted: September 22, 2006
- Operation: General aviation
- Aircraft: CFASX
- Make and model: Hughes 369D
- Aircraft serial: 1150D
- Engine: Allsn 250C20B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Case
- Part number: 23057142
- Condition: Eroded
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND CASE HALVES SHOT.  ENGINE RUNNING 35 DEGREES C, HOT. (K)
